# SDR CKSA96074

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Part number: 5715316
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KORD - FLT 76824:  GEAR FAILED UPLATCH CHECK, LEFT GEAR UNSAFE LIGHT STAYED ILLUMINATED, CYCLED GEAR TWICE. AIRCRAFT HAS BEEN INSPECTED AND FOUND SAFE FOR INTENDED FERRY FLIGHT PER AIA GMM REFERENCE 4-6-3.  ADJUSTED LOWER LEFT MAIN LANDING GEAR FLYAWAY DOOR, LUBED LEFT MAIN LANDING GEAR UPLATCH, REPLACED LOWER SIDE BRACE ASSEMBLY.  CONSISTS OF 2 EACH BOLTS PN 4771388-1, PN 3771403-1, 2 EACH BLOCK ASSEMBLIES PN 5715316, 1 LINK PN 5654774-503.  COMPLIED WITH GEAR SWING, SWUNG GEAR SEVERAL TIMES.  NO DEFECTS NOTED, GEAR OPS AND LEAK CHECKS GOOD.
